# SDR DL72S001342

- Difficulty date: July 16, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 55,133 hours, 40,462 cycles
- Engine: Pwa JT8D15
- Engine time: 72,280 hours, 47,834 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Csd
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR CIRCUIT BREAKER TRIPPED IN FLIGHT, NR 2 CSD  IN TEMP IN CAUTION RANGE, VOLTS AND FREQS NORMAL.  NR 1 GENERATOR ALREADY ON MCO.  REPLACED CSD, GENERATOR, AND CSD OIL COOLER.  ALL OPERATION AND LEAK CHECKS NORMAL.
